On the minimization of a smooth functional with convex constraints
Doklady Akademii Nauk, Tome 160 (1965) no. 1, pp. 15-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_1_a2,
author = {V. F. Dem'yanov and A. M. Rubinov},
title = {On the minimization of a smooth functional with convex constraints},
journal = {Doklady Akademii Nauk},
pages = {15--17},
year = {1965},
volume = {160},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_1_a2/}
}
V. F. Dem'yanov; A. M. Rubinov. On the minimization of a smooth functional with convex constraints. Doklady Akademii Nauk, Tome 160 (1965) no. 1, pp. 15-17. http://geodesic.mathdoc.fr/item/DAN_1965_160_1_a2/